[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: UNEXPLAINED HIGHS AFTER INFUSION SET CHANGES



I have exactly the same problem and have asked for input through other Insulin
Networks
I have been told to  leave the old set (less the tubing) in place for several
hours to allow any unused insulin to get in)
I have been told to give an additional unit or two when first inserting the
set.
Honestly I have not found a good answer to why this happens to me and not to
many others.  Sometimes I hated changing the set when I needed to have a good
(no huge highs) day.
Sometimes it doesn' t even happen at all.

Sounds like this disease doesn't it?????
Ro
----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted